# SDR 2001UALA01846

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 39,760 hours, 15,278 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

EICAS MESSAGE 'L HYD SYS PRESS' DISPLAYED. LEFT HYDRAULIC QUANTITY DECREASED TO 0.02, QUANTITY STABLE WITH PUMPS OFF.
